# SDR SIMA2019102481002

- Difficulty date: August 31, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH LIGHT FROM COCK PIT IS INOPT.-C/A-COMPLETE:REMOVED BURNT OUT BULB FROM A COCKPIT FLASHLIGHT AND REPLACED WITH NEW BULB, OPERATIONAL CHECK GOOD.  IAW AMM 25-61-00 AND CRJ EEL
